# SDR SWIA202161371

- Difficulty date: July 2, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER AT FS338.963 FOUND TO HAVE CORROSION    (C-CHECK RO 9/27/2021)    REPAIRED PAX DOOR FORMER AT FS338.963 . REF: CRJ-700 S.R.M.51-21-06-001-001-A01
